• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6956
School of Physics
  Title:   Large-N Limit of Non-Local 2D Generalized Yang-Mills Theories on Non-Orientable Surface
  Author(s):  Kh. Saaidi
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  13
  Vol.:  19
  Year:  2004
  Pages:   2123-2130
  Supported by:  IPM
  Abstract:
The large-group behavior of the non-local two dimensional generalized Yang-Mills theories (nlgYM2's) on arbitrary closed non-orientable surfaces is investigated. It is shown that all order of ϕ2k model of these theories have thired order phase transition only on projective plane (RP2). Also the phase structure of ϕ2 + [(γ)/4]ϕ4 model of nlgYM2 is studied and it is found that for γ > 0, this model has third order phase transition only on RP2 and for γ < 0 it has third order phase transition on any closed non-orientable surfaces except RP2 and Klein bottel.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right